# SDR TWAA0005004

- Difficulty date: March 23, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND TEMPORARY REPAIR ON RT WING I/B SKIN AT STA 154 JUST AFT OF I/B FLAP HINGE ON THE FLAP L/E.  INSTALLED REPAIR PER ARA 16901.  MATERIAL AL-CLAD 7075-0, HEAT TREATED TO T6.
